# SDR CALA2017021000305

- Difficulty date: February 9, 2017
- Submitted: February 11, 2017
- Operation: Air carrier
- Aircraft: N797UA
- Make and model: Boeing 777222
- Aircraft serial: 26924
- Aircraft time: 84,202 hours, 11,222 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 3919
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SYSTEM CHECK FOUND AN EMERGENCY LIGHT INOPERATIVE.   REPLACED THE BATTERY AND OPS TEST FOUND NORMAL IAW AMM33-51-06-960-802, AND 33-51-00-71 0-801 REV.78.
